See Alike in...

Alike App

Browser

Mr.FluffyFox918

709d

I feel like this medication is useless to me. Restlessness, still lingers and get up at night sometimes. I move around a lot.

    • Sheeba

      701d

      Don't increase without seeing your doctor.

    • Sheeba

      701d

      I take 2 mgs of benztropine at night because most of the psych drugs are taken at night. I don't have the inner restlessness you are experiencing. I have before I got put on it though. It is called akathisia and it can get really nasty. Most if not all psych drugs cause that. Thr worst one for me was saphris. I had akathisia starting about an hour after I took it and I had no control over it. I wsd up all night and by the time it stopped I got maybe an hour of sleep. Then after I ate breakfast I had to take my morning meds and saphris was included. So I only had a few hours reprive before the akathisia started up again and messed me up for the rest of the day. Try to up the dose of the benstropine. I take 2 mgs. It doesn't go any higher than 3 mgs a day.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion